# SDR ASAA2016091918078

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,992 hours, 10,347 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRF791
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 34,995 hours, 10,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT VSV DRAIN LEAKING > 30 DPM.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 VSV ACTUATOR IAW AMM 75-31-01-000-802, AND AMM 75-31-01-400-802.
